• adelia11's Avatar

    adelia11 posted an update

    Is anyone out there taking the second round of chemo, called paclataxel? If so, by the second dose did your body pain worsen...tingly, painful needle like all over??

    1 Comment
    • leepenn's Avatar
      leepenn

      Make sure you talk to your doc about all your side effects... This sounds like the beginning of neuropathy, which is a side effect of your chemo.

      Consider glutamine - you can buy it as a powder, and you put a big spoonful in water and swirl it and drink it down. There's a study that shows it helps with neuropathy and mouthsores and a few other side effects....

      This webpage has a bunch of references at the bottom....

      I used glutamine, and when I slacked off, I got far worse side effects... I quickly UNslacked off the glutamine!

      big spoonful in water (ca ten grams) three times per day.
      Also helps because you get a cup of water each time.... helps with hydration!

      Good luck!

      almost 7 years ago